Alabama, 2021Flash Flooding and Hail in Alabama, March 25, 2021
March 25, 2021 · NWS HUN · 20 events in 8 counties and zones
Clusters and line segments of heavy thunderstorms, a couple of which turned severe, overspread north Alabama during the predawn hours of the 25th. These storms produced 2 to 3 inches of rain, mainly south of the Tennessee River, resulting in excessive runoff and flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $200
- Crop damage
- None recorded
- Events
- 20
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Clusters and line segments of heavy thunderstorms, a couple of which turned severe, overspread north Alabama during the predawn hours of the 25th. These storms produced 2 to 3 inches of rain, mainly south of the Tennessee River, resulting in excessive runoff and flash flooding. Flash flooding closed a portion of I-65 in Cullman and several other roads were flooded or washed out in Cullman County. Also, isolated large hail and damaging winds were reported with a couple of these thunderstorms in northeast Alabama. During the afternoon hours, additional strong thunderstorms produced additional excessive rainfall resulting in more flooding. Rainfall totals were in the 3 to 5 inch range, generally south of the Tennessee River corridor.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Mar 25, 5:45 AM CST, 59 minutes earlier.
Area forecast discussion, Mar 25, 5:45 AM CST, 59 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
645 AM CDT Thu Mar 25 2021
.UPDATE...
For 12Z TAFS.
&&
.NEAR TERM...(Today through This Evening)
Issued at 310 AM CDT Thu Mar 25 2021
A dangerous severe weather outbreak is forecast to impact the
Tennessee Valley region later this afternoon and into the evening
hours. This will be coupled with a significant threat for flash
flooding through the entire day and into the overnight hours. The
synoptic pattern checks nearly all the boxes for a Deep
South/Tennessee Valley outbreak. As is the case with all severe
weather events, the devil will be in the details, with mesoscale
features determining the ultimate magnitude and scope of the severe
threat with this event. It's impossible (even this close to the main
event) to know exactly how these features will align themselves,
including a secondary warm front/differential heating boundary that
will play an intrical role in bringing a very unstable and downright
volatile air mass into the region later this afternoon. Regardless
of this uncertainty, we're much better positioned for all modes of
severe weather with this setup, including strong to violent
tornadoes. Flash flooding issues are about as close to an absolute as
you can get given the significant deep layer moisture transport,
multiple rounds of heavy convection, and two week precipitation
anomalies of 200+ percent. This is an event that should have
everyone's attention and it's critical everyone stays weather aware
today and has multiple ways to get warning information.
The initial surface warm front is quickly lifting northward into the
Tennessee Valley as of 08z and its moving at a fairly decent pace
given a fairly stout 60 kt LLJ surging northward from the Gulf
Coast. The combination of strong lift along the front, deep
moisture, and favorable dynamics has created a broad area of moderate
rain, with embedded heavier thunderstorms (thanks to some decent
elevated instability). End result will be a threat for heavy rainfall
and localized flash flooding with convection along this boundary
through much of the morning hours. Models often struggle with QPF
with elevated storms such as these and as a result, we've bumped our
QPF a little bit during this window. The other issue will be the
threat for a few strong to marginally severe storms around daybreak
as the front works its way through the area, with hail and localized
damaging winds being the other impacts. Since this activity will not
be rooted in the boundary layer, the tornado threat will be very
minimal with this first round of storms.
As alluded to above, the magnitude of the low-level jet should be
able to push this early morning convection north into Tennessee
without much problem. This should allow for a rapid moistening of the
boundary layer in its wake (especially without a wedge front in
place in NE Alabama), and dewpoints should surge into the low to mid
60s as southerly flow helps to establish a warm sector over northern
Alabama and southern Middle Tennessee by 15z or so. The following
3-4 hours will be very crucial in determining the setup for a
potentially very dangerous second round of storms in the afternoon
and evening along and ahead of a cold front. Namely, how much
destabilization will occur during this window. If lingering rain shower
activity lingers into the early afternoon, it's possible this will
latch onto a differential heating boundary just to our south that
will slowly move north into our area in the afternoon. Should this
occur, this could somewhat lessen the potential for a higher- end
severe/tornado threat in the afternoon -- or at least limit the
northward advection of the more unstable air mass until the evening.
However, this solution doesn't appear to be likely, as a second (and
stronger) low-level jet will be nosing into the Tennessee Valley
after 18z. This should force this boundary further north and closer
to southern Middle Tennessee by the mid afternoon.
Global models and their ensembles as well as most hi-res guidance
now favor a very unstable, highly shear environment developing
across much of our forecast area later today. This will result in a
dangerous outbreak of severe thunderstorms during the afternoon and
evening window. The aforementioned LLJ will help to create
impressive low-level shear, with 0-1 km shear values as high as
40-50 kts. SBCAPE values of 1000-2000 J/kg will be realized in this
warm sector by the afternoon, coupled with plenty of low-level
moisture with upper 60s dewpoints on the table. The surface low will
be deepening as it shifts from the Ozarks into the Ohio Valley, with
models trending toward a more negatively tilted upper-level system.
All this should result in less contained and somewhat pristine warm
sector that will be favorable for discrete supercells and strongly
rotating storms along and ahead of the surface cold front. Storms
will also be quite fast-moving which will be an equally dangerous
proposition. The end result will be a threat for some dangerous
severe weather, with strong to violent tornadoes possible, especially
across northwest and north central Alabama, as well as intense
damaging winds, and large hail. The main timeframe for our severe
threat looks to be 1 PM to 11 PM -- with northwest Alabama being
under the gun initially in the early afternoon, before this activity
spreads east during the afternoon and into the evening. Models have
been consistent the timing of the cold front being roughly between
00-04z and expect our severe chance will drop off significantly by
the late evening and Midnight from west to east.
One more note. We've issued a Flash Flood Watch in effect through 1
AM Friday to account for the flash flooding threat and a Wind
Advisory from 11 AM to 1 AM due to the threat for strong, gradient
winds. Can't stress this enough: Be prepared!!! Know what you'll do
if a warning is issued for your location. Have multiple ways to
warnings. Make critical decisions about what you'll do and where
you'll go this morning before any Watch is issued. Stay safe.
.SHORT TERM...(Tonight through Friday)
Issued at 310 AM CDT Thu Mar 25 2021
For the discussion on the severe threat for this evening and
overnight, see the section above. Severe threat will end quickly from
west to east by 03-06z as the cold front shifts east through the
area. We could see some lingering showers for the remainder of the
night, but the main concern will be lingering flash flooding and
river flooding issues that will persist through the night and into
the day on Friday.
Speaking of Friday, it looks like a much better day weather wise as
high pressure promotes a mostly sunny and dry day with highs in the
lower 70s. Flooding issues will likely persist through the day.
.LONG TERM...(Friday night through Tuesday)
Issued at 310 AM CDT Thu Mar 25 2021
On Saturday morning, we'll be focusing on the lingering stationary
frontal boundary as it morphs into a warm front out ahead of a much
weaker developing low pressure system located in Texas. During the
morning hours a weak low-level jet advect in elevated instability and
trigger showers and elevated thunderstorms north of this frontal
boundary over a swath somewhere between northern Alabama and central
Middle Tennessee. There won't be much a severe threat with this
first round of rain apart from heavy rainfall on wet soils leading to
additional ponding and perhaps some localized flash flooding
depending on how much rain we get. Showers and thunderstorms will
continue through much of the day as the warm front lifts north of the
Tennessee Valley advecting in a moist, unstable air mass. Provided
this occurs and the warm front doesn't hang up over our area, there
should be enough shear/buoyancy to translate into a threat for strong
to marginally severe storms through the afternoon and evening hours
on Saturday. The main threats look to be hail and damaging winds in
addition to locally heavy rainfall and localized flooding/flash
flooding. Storms look likely to continue overnight into Sunday
morning, then rainfall should taper off once the cold front moves
eastward across northern Alabama and southern Middle Tennessee Sunday
afternoon.
My main concern with this system will be the chance for 2+ inches of
rain Saturday into Sunday on top of already swollen rivers and
saturated soils from the event today. We may get some recovery on
Friday, but I'm not sure it will be enough for this not to
exacerbate ongoing flooding issues through the weekend.
Once the front moves through on Sunday, we'll be watching another
developing Low out of the Southern Plains. The GFS takes this low to
our south and keeps us dry through early next week, but the ECMWF
takes that Low back north again, bringing additional showers and
thunderstorms for Monday night through most of Tuesday. My main point
is we may or may not get a break from the showers and thunderstorms
early next week, but another active weather pattern looks to set up
for later next week as another deep upper-level trough digs across
the CONUS towards the Eastern US.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 645 AM CDT Thu Mar 25 2021
Restricted flying conds will be in place at the two main terminals
for much of the period. Multiple waves of shra/tsra will impact the
area today into this evening, along/ahead of a cold front approaching
from the west. Some of these tsra will be strong in nature and will
be capable of vrb wind gusts in the 30-40kt range, coupled with IFR
conds/vis at times. Lingering precip will then begin to taper off
from the west later this evening, following the passage of the cold
front, with cigs lifting above 3K ft.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through late tonight for ALZ001>010-016.
Wind Advisory from 11 AM this morning to 1 AM CDT Friday for
ALZ001>010-016.
TN...Flash Flood Watch through late tonight for TNZ076-096-097.
Wind Advisory from 11 AM this morning to 1 AM CDT Friday for TNZ076-
096-097.
&&
NEAR TERM...AMP.24
SHORT TERM...AMP.24
LONG TERM...09
AVIATION...09
For more information please visit our website
at weather.gov/huntsville.Hazardous weather outlook, Mar 25, 3:00 AM CST, 3 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
400 AM CDT Thu Mar 25 2021
ALZ001>010-016-TNZ076-096-097-260000-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
400 AM CDT Thu Mar 25 2021
This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.
.DAY ONE...Today and Tonight...
A dangerous severe weather outbreak is expected this afternoon and
evening across the Tennessee Valley. Damaging winds in excess of 70
MPH, hail up to golfball size, and tornadoes will be possible during
this timeframe. A few tornadoes could be strong and long-tracked. A
violent tornado cannot be ruled out.
Additionally, multiple rounds of showers and storms will produce
periods of moderate to heavy rainfall this morning through tonight,
resulting in an enhanced threat for flash flooding. River flooding
will also be an issue, especially this evening into overnight tonight,
as rises on area creeks, rivers and streams are expected. A flash
flood watch is in effect until 1 AM early Friday morning.
Due to the strong wind field associated with this storm system,
strong gradient winds will also be a concern, especially along the
higher elevations of Cumberland Plateau. A Wind Advisory is in effect
from 11 AM this morning through 1 AM early Friday morning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday...
River flooding issues will persist well into Friday and potentially
into the upcoming weekend.
This pattern remains active with another system bringing in the
chance for strong to severe storms Saturday into Saturday night.
Please check back for updates.
.SPOTTER INFORMATION STATEMENT...
Activation of storm spotters and emergency management personnel is
expected Thursday and Thursday night.
Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Mar 25, 5:40 AM CST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Huntsville AL
640 AM CDT Thu Mar 25 2021
ALZ008-016-251230-
Marshall AL-Cullman AL-
640 AM CDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARSHALL AND CENTRAL
CULLMAN COUNTIES UNTIL 730 AM CDT...
At 639 AM CDT, Doppler radar was tracking a strong thunderstorm near
Dodge City, or 12 miles south of Cullman, moving northeast at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Albertville, Boaz, Guntersville, Arab, Hanceville, Good Hope, Holly
Pond, Dodge City, Douglas and Baileyton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3396 8701 3431 8663 3431 8658 3436 8658
3446 8647 3420 8617 3412 8633 3426 8644
3425 8652 3412 8660 3412 8663 3409 8666
3408 8670 3405 8668 3406 8671 3403 8670
3395 8679 3396 8682 3394 8682 3391 8692
TIME...MOT...LOC 1139Z 230DEG 45KT 3399 8684
AMPSpecial weather statement, Mar 25, 6:37 AM CST, 7 minutes before
Special Weather Statement
National Weather Service Huntsville AL
737 AM CDT Thu Mar 25 2021
ALZ001>003-251315-
Lauderdale AL-Franklin AL-Colbert AL-
737 AM CDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAUDERDALE...
COLBERT AND NORTH CENTRAL FRANKLIN COUNTIES UNTIL 815 AM CDT...
At 736 AM CDT, Doppler radar was tracking a strong thunderstorm near
Red Bay, moving northeast at 70 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Muscle Shoals, Russellville, Sheffield, Tuscumbia, Cherokee,
Littleville, Leighton, Belgreen, Posey Loop and Northwest Alabama
Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3485 8794 3480 8792 3474 8784 3473 8781
3474 8774 3477 8771 3480 8762 3483 8757
3483 8752 3480 8743 3471 8742 3470 8745
3467 8745 3446 8789 3457 8810
TIME...MOT...LOC 1236Z 237DEG 61KT 3444 8820
05/MAEvent by event
15 flash flood, 2 thunderstorm wind, 1 hail, 1 lightning, 1 heavy rain. Local standard time, as filed.
Thunderstorm Wind, Colbert
- When
- March 25, 6:44 AM CST
- Where
- Colbert County, 0.49 mi N of Nitrate City
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $200
- Reported by
- State Official
- Coordinates
- 34.757, -87.549
A tree was knocked down near 2nd Street at Bainbridge Road.
Flash Flood, Cullman
- When
- March 25, 8:12 AM CST to 1:00 PM CST
- Where
- Cullman County, 2.94 mi WSW of Cullman to 2.77 mi WSW of Cullman
- Cause
- Heavy Rain
- Reported by
- Broadcast Media
- Coordinates
- 34.170, -86.880
Interstate 65 closed at US 278 due to feet of water covering the roadway at the underpass.
Hail, Dekalb
- When
- March 25, 8:25 AM CST
- Where
- Dekalb County, Chigger Hill
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.400, -86.020
One inch diameter hail was reported.
Thunderstorm Wind, Dekalb
- When
- March 25, 8:30 AM CST
- Where
- Dekalb County, 0.57 mi E of Fyffe
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.450, -85.910
An equipment shed was destroyed in the town of Fyffe.
Flash Flood, Cullman
- When
- March 25, 10:15 AM CST to 3:00 PM CST
- Where
- Cullman County, 0.57 mi W of Brooklyn to 0.04 mi WSW of Brooklyn
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 34.220, -86.630
Part of a backroad washed out along County Road 1716 in Cullman County.
Flash Flood, Jackson
- When
- March 25, 1:03 PM CST to 6:00 PM CST
- Where
- Jackson County, 1.33 mi WNW of Hollywood to 0.72 mi WNW of Hollywood
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.730, -86.000
Six to eight inches of water over CR 105 between the two streams that run under the road.
Lightning, Lauderdale
- When
- March 25, 1:54 PM CST
- Where
- Lauderdale County, 0.57 mi W of Mars Hill
- Injuries
- 1 direct, 0 indirect
- Reported by
- Emergency Manager
- Coordinates
- 34.850, -87.660
A law enforcement officer was struck by lightning while evaluating flooding at Mars Hill Bible School and putting up barricades at the intersection of Chisolm Road and Gresham Road. The officer suffered burns and was treated at a local hospital.
Flash Flood, Morgan
- When
- March 25, 1:59 PM CST to 7:00 PM CST
- Where
- Morgan County, 0.69 mi N of Austinville to 0.46 mi NNE of Austinville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.580, -87.000
Betty Street (1700-block) SW has significant water over the roadway. Depth estimated at one foot or more.
Flash Flood, Marshall
- When
- March 25, 2:05 PM CST to 7:00 PM CST
- Where
- Marshall County, 1.38 mi N of Eddy to 1.33 mi N of Eddy
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 34.390, -86.520
Matt Morrow Road, just west of Hwy 231 is reportedly about to be washed out. Report relayed via social media.
Flash Flood, Colbert
- When
- March 25, 2:28 PM CST to 8:00 PM CST
- Where
- Colbert County, 1.33 mi WSW of Wilson Dam to 1.39 mi WSW of Wilson Dam
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.770, -87.670
One foot of water over the roadway at Martin Avenue and North Jackson Highway.
Flash Flood, Colbert
- When
- March 25, 2:33 PM CST to 8:38 PM CST
- Where
- Colbert County, 0.69 mi N of Pride to 0.27 mi NNW of Pride
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.730, -87.820
At least a foot of water over the road west of the intersection of Pride Landing Road on Hwy 72.
Flash Flood, Colbert
- When
- March 25, 2:47 PM CST to 9:00 PM CST
- Where
- Colbert County, 1.38 mi S of Sheffield to 0.09 mi ENE of Sheffield
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.750, -87.700
One foot of water over the road at South Jackson Highway and South Montgomery Avenue.
Flash Flood, Colbert
- When
- March 25, 3:02 PM CST to 9:00 PM CST
- Where
- Colbert County, 1.14 mi E of Sheffield to 1.28 mi SE of Sheffield
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.770, -87.680
One foot of water over the roadway at ICS Roofing on North Jackson Highway.
Flash Flood, Colbert
- When
- March 25, 3:31 PM CST to 9:37 PM CST
- Where
- Colbert County, 0.69 mi N of Red Rock to 0.22 mi WNW of Red Rock
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.710, -87.870
Flash flooding on Patrick Lane. Depth of water unknown.
Heavy Rain, Jackson
- When
- March 25, 4:01 PM CST to 10:00 PM CST
- Where
- Jackson County, 0.89 mi NW of Section to 0.69 mi W of Section
- Reported by
- Emergency Manager
- Coordinates
- 34.590, -85.990
Heavy rainfall caused a rock slide blocking Hwy 35 near CR 124 west of Section.
Flash Flood, Franklin
- When
- March 25, 4:02 PM CST to 10:00 PM CST
- Where
- Franklin County, 0.9 mi NE of Pleasant Site to 1.55 mi NNW of Pleasant Site
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.540, -88.060
Highway 90 washed away due to flash flooding.
Flash Flood, Morgan
- When
- March 25, 4:06 PM CST to 10:00 PM CST
- Where
- Morgan County, 0.9 mi SE of Falkville to 0.75 mi NE of Falkville
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.360, -86.890
Douglas Road in Falkville closed due to flash flooding. Depth of water unknown at this time.
Flash Flood, Dekalb
- When
- March 25, 4:26 PM CST to 10:27 PM CST
- Where
- Dekalb County, 1.84 mi WNW of Ft Payne to 1.66 mi SSE of Henagar
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.440, -85.760
Numerous roads closed due to Flash Flooding along Hwy 35 in Fort Payne. Due Branch has caused over 2 feet of water over Hwy 35 in a few spots near I-59.
Flash Flood, Dekalb
- When
- March 25, 4:30 PM CST to 10:30 PM CST
- Where
- Dekalb County, Ft Payne to 1.75 mi N of Ft Payne
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.430, -85.730
Small rock slide on Hwy 35 due to flash flooding from heavy rainfall. One lane closed while debris is removed. Rainfall estimated at 2 inches in an hour at the time of occurrence.
Flash Flood, Morgan
- When
- March 25, 6:38 PM CST to 11:58 PM CST
- Where
- Morgan County, 2.38 mi WSW of Hartselle Arpt to 2.13 mi WSW of Hartselle Arpt
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.390, -86.970
District Line Road at Barkley Bridge is washed away due to flash flooding.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flood in Alabama, March 25, 20216 deaths · 28 injured · EF3 · 28 events
- Tornadoes and Flash Flooding in Georgia, March 25 to 26, 20211 death · $24 million · EF4 · 100 events
- Tornadoes and Hail in Tennessee, March 25, 20215 injured · $1.2 million · EF2 · 30 events
- Hail and High Wind in Indiana, March 25 to 26, 2021$475,000 · 1.5 in hail · 21 events
- Tornado and Flash Flooding in Mississippi, March 25, 2021$348,000 · EF0 · 26 events
- High Wind in Ohio, March 25 to 26, 2021$223,000 · 53 kt wind · 24 events
- Flooding in North Carolina, March 25 to 27, 2021$161,000 · 4 events
- Tornadoes and Hail in Kentucky, March 25, 2021EF1 · 21 events
- High Wind and Strong Wind in Indiana, March 25 to 26, 2021$61,000 · 50 kt wind · 7 events
- Strong Wind in Kentucky, March 25, 2021$22,000 · 22 events
- Strong Wind in Illinois, March 25, 2021$16,000 · 16 events
- Tornado in Alabama, March 25, 2021EF1 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 947581, 942027, 947582, 947583, 942028, 942029, 947584, 942030, 942031, 942032, 942033, 942035, 942036, 942037, 942044, 942038, 942039, 942040, 942041, 942042.